# SDR SWIA202157692

- Difficulty date: March 28, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00  LOWER FRAME HAS CORROSION STGR26L - STGR26R     (C-CHECK RO 4/21/2021)    BLENDED OUT DAMAGE ON FS280.00 LOWER FRAME STGR 26L- STGR 26R REF CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-11-1679 REV-- DATE 2021-03-31. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
